# SDR SWAA2022031282953

- Difficulty date: July 15, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING BOOST PUMP TANK 1 FWD UPPER GROUND STRAP ATTACH POINT CORRODED / REMOVED CORROSION ON L/H WING #1 FWD BOOST PUMP GROUND STRAP ATTACH POINT IAW SRM 51-10-02-0G-0. VERIFIED ALLOWABLE LIMITS; ORIGINAL .485' LOSS .126' REMAINING .359' OUT OF LIMITS IAW SRM 57-20-10-1A-3. RAEPAIRED #1 FWD BOOST PUMP AT GROUND ATTACH POINT IAW AAR EA 190534 IR AND SWA EA 1-757-16460 REV IR
